# SDR ASAA2022071639092

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,072 hours, 16,790 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7410 · Ignition Power Supply
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG # 1 DECLINED START WHEN START LEVER RAISED TO IDLE. GROUNDED - YES. FOUND ENG 1 IGNITION LEFT AND RIGHT C/B'S POPPED. RESET C/B'S AND PERFORMED ENG START.
